Research

Hyperscaling inequalities for the contact process and oriented percolation


Reference:

Sakai, A., 2002. Hyperscaling inequalities for the contact process and oriented percolation. Journal of Statistical Physics, 106 (1-2), pp. 201-211.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsSakai, A.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7386

Export

Actions (login required)

View Item